MathSciNet Relay Station
MathSciNet bibliographic data
MR1707529 20F34 (20E26 57M05 57M25)
Niblo, Graham A.; Wise, Daniel T. Subgroup separability, knot groups and graph manifolds. Proc. Amer. Math. Soc. 129 (2001), no. 3, 685–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement